# SDR DALA2024123012061

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 76,909 hours, 36,285 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Iru
- Part number: DUMMYPN1
- Condition: Shorted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3255 DISC: DURING COCKPIT PREFLIGHT WE SMELLED SOMETHING THEN GOT A C/B TRIPPED R ELEC BAY MESSAGE ON ECAM. C/A: FOUND C/B 6FP1 TRIPPED AND AVIONICS VENT CAUTION LIGHT SHORTED. C/W ERA 585306-14TR REV ORIG. SEC I TIME LIMITED REPAIR. FWD TO MEL 24-30-09 M PROC C/W SEC II ERA 585306-14 TR IS REQUIRED. ASSOCIATED ER/A 14-585306 ADDED FOR AC 3255. REMOVED AND REPLACED ADIRU & VENT AVIONICS CAUTION BODY AND CAP REF A320 AMM 33-14-00 AND A320 AWM 21-26-14. C/W SEC II OF ER/A 585306-14 TR REV ORIG PERMANENT REPAIR. MEL AND PLACARD REMOVED. (M) PROCEDURES REVERSED. (LP: 6776618)
